# SDR 4AER20161014005

- Difficulty date: October 4, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R KEEL ANGLE AT BS 727D=10.75" HAS CORROSION
